# SDR ASOA201611050910

- Difficulty date: November 5, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH670363675
- Condition: Cracked
- Location: Bs 821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APRON STRUCTURE MACHINED BEAM BS 821.31 IS CRACKED.   COMPLIED WITH STS EA 32-2016-240 AND EC/TC EA 32-2016-240.
